By giojuju Latest Reply 2010-01-02 20:20:52 -0600
Started 2009-12-31 10:26:27 -0600

last night i did my insulin shot and lots of blood came out after i took the syringe out. is that bad? did i hit a small vein? since ive never noticed blood after the shots i am a lil concern.(oh n i usually always do it in the stomach area)

7 replies

giojuju 2010-01-02 20:20:52 -0600 Report

thx guys it did freak me out alil since ive only been on it about 2 months and never seen blood it did concern me and then the amount i saw well just imagine. and it would have also help if my dr had told me to do it at an angle it would have been alot better. im only a size 2 so dont have much fat, but i now know that it will happen once n awhile good thing that we can hide those bruises.

packrat2 2010-01-01 09:37:24 -0600 Report

Yes you can get blood from time to time, I think you will find your insulin will work on you faster when it happens…it does with me…yes and a nice bruise too…regards packrat2

salmanda 2010-01-01 07:40:17 -0600 Report

That has happened to me too. It also bled a lot. I mentioned it to my nurse and she said that I probably just hit a capillary. I did have a nice bruise after that. It has only happened a couple times so I don't worry about it.
Sal :)

hbkunkel 2010-01-01 06:39:27 -0600 Report

Thankfully I do mine in the stomach and yes I get blood sometimes too. It seems to run in spurts - for a while I hit blood and then go weeks without doing it. But I will say, that when I hit blood I usually get a bruise mark so I am glad no one can see it.

Harlen 2009-12-31 14:10:49 -0600 Report

some times if I hit a capularie it will bleed a lot but if I holed it in to the count of 15 after injecting and it will not bleed this works for me
Best wishe

sweething 2009-12-31 13:59:35 -0600 Report

I guess I'm the only one (other than you) who has had the problem. I have this problem occasionally, but it stops quickly. Be careful of the angle you are using. If not in a fatty area, make sure you are not putting the needle straight in. It goes at a slight angle for people who are thin or in an area where there isn't much fat.

Pat D.
Pat D. 2009-12-31 10:48:44 -0600 Report

Where do you take your shot? I have been putting it in my stomach and one time there was a little blood, after I wiped it with an alcohol swab it went away. I haven't had that again so far. My mom was on insulin for over thirty years and I have never known her to bleed when she did insulin. She would put it in her thigh or stomach. I am new with this and haven't tried the thigh yet. It might have been just a fluke that you bled. I wouldn't worry about it so much if it don't happen again. If you do it again and it continues than it is time to contact your doctor.